# SDR U2RA20180514001

- Difficulty date: March 22, 2018
- Submitted: May 14, 2018
- Operation: Air carrier
- Aircraft: N567CA
- Make and model: Boeing 757223
- Aircraft serial: 24608
- Aircraft time: 70,220 hours, 24,063 cycles
- Engine: Rroyce RB211535E437
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Lt Wing Te Flap
- Part time: 70,220 hours, 24,063 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND THE LEFT OUTBOARD FLAP UPPER SURFACE WITH FIVE GOUGES IN THE SKIN,  32, & 38 INCHES FROM INBOARD END, AND 25 INCHES FROM TRAILING EDGE.  ACCOMPLISHED INTERIM POTTED FILLER REPAIR OF LEFT OUTBOARD FLAP UPPER SKIN PANEL IAW EO 57-18111-1, REVISION IR.
